# SDR SWAA2024041761525

- Difficulty date: March 10, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Shelf
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY HAS CORROSION ON THE SHELF UNDER THE COFFEE MAKEER RAILS<[01] UPDATED PARTS REMOVAL;[02] RECEIVED NEW G1 GALLEY; P/N: 980001-1; S/N: 366. ORIGINAL G1 GALLEY REMOVED ON TASK CARD TTG8Q001S17C. INSTALLATION OF NEW G1 GALLEY TO BE ACCOMPLISHED ON TASK CARD TTG8Q001S16V.;[03] CORRECTION TO ACTION 2: RECEIVED SERVICEABLE G1 GALLEY; P/N: 980001-1; S/N: 366. ORIGINAL G1 GALLEY REMOVED ON TASK CARD TTG8Q001S17C. INSTALLATION OF SERVICEABLE G1 GALLEY TO BE ACCOMPLISHED ON TASK CARD TTG8Q001S16V.;[04] VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
